# SDR DALA2017101107441

- Difficulty date: October 2, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 60,248 hours, 32,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CEILING EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 32A, 39C, & 1 IN THE CATWALK.   EMERGENCY LIGHT IN TAIL,  FOUND FIXTURE ASSY WIRED WRONG, MOVED WIRE TO PROPER STUD. ROW 39C: FOUND DISCONNECTED WIRE - RECONNECTED & OPS GOOD.  ROW 32A, FOUND DISCONNECTED WIRE, RECONNECTED & OPS CHECKED GOOD.
